On the calculation of normals in free-surface flow problems

Walkley, M.A., Gaskell, P.H., Jimack, P.K. et al. (3 more authors) (2004) On the calculation of normals in free-surface flow problems. Communications in Numerical Methods in Engineering, 20 (5). pp. 343-351. ISSN 1099-0887

Abstract

Metadata

Authors/Creators:
  • Walkley, M.A.
  • Gaskell, P.H.
  • Jimack, P.K.
  • Kelmanson, M.A.
  • Summers, J.L.
  • Wilson, M.C.T.
Copyright, Publisher and Additional Information: © 2004 John Wiley & Sons, Ltd. This is an author produced version of a paper published in 'Communications in Numerical Methods in Engineering'.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
The University of Leeds > Faculty of Engineering (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Repository Assistant
Date Deposited: 21 Nov 2006
Last Modified: 24 Oct 2016 19:34
Published Version: http://dx.doi.org/10.1002/cnm.677
Status: Published
Publisher: John Wiley & Sons, Ltd.
Refereed: Yes
Identification Number: DOI:10.1002/cnm.677
Related URLs:

Download

Filename: jimackp17_WGJKSW03.pdf

Share / Export

Statistics